Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 324, NWS Atlanta, GA

September 28, 2024Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 28, 2024, 7:40 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Sep 28, 2024, 7:40 PM EDT (23:40 UTC)
Expired
Oct 1, 2024, 7:59 PM EDT
In force
3 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River at GA 297 near Swainsboro (SWOG1). The gauge peaked at 20.53 ft at Sep 29, 2024, 2:00 PM EDT.

actionminormoderate15202509/2809/2909/3010/0110/02
Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225270, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

235 
WGUS42 KFFC 282340
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
740 PM EDT Sat Sep 28 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Treutlen and 
  Emanuel Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-291145-
/O.NEW.KFFC.FL.W.0324.240928T2340Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240928T2330Z.000000T0000Z.UU/
740 PM EDT Sat Sep 28 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...From this evening until further notice.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Georgia 
  Highway 297.

* ADDITIONAL DETAILS...
  - At 7:30 PM EDT Saturday the stage was 18.1 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
9 follow-up statements
676 
WGUS82 KFFC 290934
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
534 AM EDT Sun Sep 29 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Treutlen and 
  Emanuel Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-292145-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T0830Z.000000T0000Z.UU/
534 AM EDT Sun Sep 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 20.0 feet, Minor flooding continues of the large 
  flood plain and woodlands upstream and downstream from the gage on 
  Georgia Highway 297.

* ADDITIONAL DETAILS...
  - At 4:30 AM EDT Sunday the stage was 19.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:30 AM EDT Sunday was 19.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.0 feet on 02/22/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
437 
WGUS82 KFFC 291318
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
918 AM EDT Sun Sep 29 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Treutlen and 
  Emanuel Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

&&

GAC107-283-300130-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1230Z.000000T0000Z.UU/
918 AM EDT Sun Sep 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues of the large flood 
  plain and woodlands upstream and downstream from the gage on 
  Georgia Highway 297.

* ADDITIONAL DETAILS...
  - At 8:30 AM EDT Sunday the stage was 20.3 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
612 
WGUS82 KFFC 300023
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
823 PM EDT Sun Sep 29 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Treutlen and 
  Emanuel Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-301230-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
823 PM EDT Sun Sep 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues of the large flood 
  plain and woodlands upstream and downstream from the gage on 
  Georgia Highway 297.

* ADDITIONAL DETAILS...
  - At 7:30 PM EDT Sunday the stage was 20.5 feet and steady.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
355 
WGUS82 KFFC 300848
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
448 AM EDT Mon Sep 30 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Emanuel and 
  Treutlen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-302100-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
448 AM EDT Mon Sep 30 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 20.0 feet, Minor flooding continues of the large 
  flood plain and woodlands upstream and downstream from the gage on 
  Georgia Highway 297.

* ADDITIONAL DETAILS...
  - At 4:30 AM EDT Monday the stage was 20.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:30 AM EDT Monday was 20.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.0 feet on 02/22/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
263 
WGUS82 KFFC 301347
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
947 AM EDT Mon Sep 30 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Treutlen and 
  Emanuel Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

&&

GAC107-283-010200-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
947 AM EDT Mon Sep 30 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues of the large flood 
  plain and woodlands upstream and downstream from the gage on 
  Georgia Highway 297.

* ADDITIONAL DETAILS...
  - At 9:30 AM EDT Monday the stage was 19.8 feet and falling.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
472 
WGUS82 KFFC 010105
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
905 PM EDT Mon Sep 30 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Emanuel and 
  Treutlen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-011400-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
905 PM EDT Mon Sep 30 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 20.0 feet, Minor flooding continues of the large 
  flood plain and woodlands upstream and downstream from the gage on 
  Georgia Highway 297.

* ADDITIONAL DETAILS...
  - At 8:30 PM EDT Monday the stage was 19.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM EDT Monday was 20.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.0 feet on 02/22/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
569 
WGUS82 KFFC 010835
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
435 AM EDT Tue Oct 1 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Emanuel and 
  Treutlen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-012045-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
435 AM EDT Tue Oct 1 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Georgia 
  Highway 297.

* ADDITIONAL DETAILS...
  - At 3:30 AM EDT Tuesday the stage was 18.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 AM EDT Tuesday was 20.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.7 feet on 03/07/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
698 
WGUS82 KFFC 011659
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1259 PM EDT Tue Oct 1 2024

...The Flood Warning continues for the following rivers in Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Emanuel and 
  Treutlen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC107-283-020500-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.000000T0000Z.UU/
1259 PM EDT Tue Oct 1 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River at GA 297 near Swainsboro.

* WHEN...Until further notice.

* IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Georgia 
  Highway 297.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Tuesday the stage was 18.3 feet and falling.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
253 
WGUS82 KFFC 012359
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
759 PM EDT Tue Oct 1 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Ohoopee River at GA 297 near Swainsboro affecting Emanuel and 
  Treutlen Counties.

GAC107-283-020100-
/O.CAN.KFFC.FL.W.0324.000000T0000Z-241001T2359Z/
/SWOG1.1.ER.240928T2300Z.240929T1845Z.241001T2230Z.UU/
759 PM EDT Tue Oct 1 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ohoopee River at GA 297 near Swainsboro.

* ADDITIONAL DETAILS...
  - At 7:30 PM EDT Tuesday the stage was 18.0 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 28, 2:26 PM EDT, 5 hours 14 minutes earlier.

Area forecast discussion, Sep 28, 2:26 PM EDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
226 PM EDT Sat Sep 28 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 225 PM EDT Sat Sep 28 2024

Models are in good agreement; the upper low will remain over KY
through the period with the associated mid-level trough impacting
portions of TN/AL and north GA.  This will bring increased cloud
cover along and north of I-85 and chances for light rain over far
north GA.  Chances  for light rain will taper off overnight tomorrow
into Monday morning. Over Central GA, where mostly clear skies will
prevail, HI-REs models hinting diurnally driven showers possible
this afternoon and again Sunday afternoon. Confidence is too low to
include an mention in forecast at this time.  Temperatures will be
near normal over central GA with below normal temperatures expected
over north Georgia where cloud cover will keep highs in the upper
60s to mid 70s and overnight lows near 60.

12

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 225 PM EDT Sat Sep 28 2024

At a glance:

-Pleasant late summer/early fall temps through the forecast period.

-Keep a weary eye on the tropics late next week.

The long term will start off with continued dry and pleasant
weather as the upper levels flatten out across pretty much the
entire CONUS. As a result, skies will remain mostly clear and high
temperatures will be in and around the low 80s through much of
the week. Overnight lows will fall into the low 60s and upper 50s.
These temps are within 2-3 degrees of what we normally see this
time of year.

Chance for precip won't return to the forecast until late into the
week and next weekend, starting off in the southern reaches of the
CWA and pushing north. Much of this forecast will largely depend on
how the tropics play out over the next couple of days. Both the GFS
and Euro are trying to bring a tropical system back into the
southeast, but confidence on what that looks like in terms of
strength is very low.

Please continue to monitor the forecast for any changes as we expect
there to be many over the coming days.
Vaughn

&&

.AVIATION...
(18Z TAFS)
Issued at 124 PM EDT Sat Sep 28 2024
MVFR/VFR conditions will persist across the area. Winds will
remain SW near 10 kts with periodic gusts to 20-25kts. Winds will
diminish around 00Z to SW 5-10kts thru 04Z then light SW winds at
5kts or less through the end of the forecast period. Any light
rain should be confined to far north GA.

//ATL Confidence...18Z Update...
High confidence all elements.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  80  62  81 /  10  20   0  10
Atlanta         63  79  63  81 /  10  20   0  10
Blairsville     57  70  58  74 /  40  40  10  30
Cartersville    60  77  61  80 /  30  50   0  10
Columbus        64  83  64  85 /  10  10   0   0
Gainesville     62  77  62  79 /  30  30   0  10
Macon           64  84  65  85 /  10  10   0   0
Rome            60  76  62  80 /  30  50   0  10
Peachtree City  62  80  61  81 /  10  10   0   0
Vidalia         68  86  69  88 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...12
LONG TERM....Vaughn
AVIATION...12
Hazardous weather outlook, Sep 28, 4:45 AM EDT, 14 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Sat Sep 28 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 AM EDT Sat Sep 28 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Areas of river flooding will continue across north and central
Georgia.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River flooding will continue through the upcoming week, with
impacts becoming increasingly focused along main stem rivers in
central Georgia like the Flint, Ocmulgee and Oconee.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about flooding and wind damage to
the NWS.

In the hours before

Local storm report, Sep 28, 7:31 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
731 PM EDT Sat Sep 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Flash Flood      3 ENE Zebulon           33.12N 84.30W
09/27/2024                   Pike               GA   Emergency Mngr

            Grady Maddox Road was flooded and closed
            between New Hope Road and McKinley Road.

&&
Local storm report, Sep 28, 7:33 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
733 PM EDT Sat Sep 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Flash Flood      2 NW Lifsey Springs     33.06N 84.39W
09/27/2024                   Pike               GA   Emergency Mngr

            Old Zebulon Road at Powder Creek was flooded
            and closed.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 9:34 PM EDTRiver Flood WarningFFCFloyd24 hr
Sep 27, 9:43 PM EDTRiver Flood WarningFFCMeriwether, Pike36 hr
Sep 28, 1:07 AM EDTRiver Flood WarningFFCMonroe17 hr
Sep 28, 1:10 AM EDTRiver Flood WarningFFCTelfair, Wheeler29 hr
Sep 28, 1:16 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett12 hr
Sep 28, 2:34 AM EDTRiver Flood WarningFFCTroup3 hr
Sep 28, 9:42 AM EDTRiver Flood WarningFFCNewton42 hr
Sep 28, 9:55 AM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox10 days
Sep 28, 10:58 AM EDTRiver Flood WarningFFCHeard40 hr
Sep 28, 12:53 PM EDTRiver Flood WarningFFCButts, Jasper11 hr
Sep 28, 12:57 PM EDTRiver Flood WarningFFCWashington, Wilkinson14 hr
Sep 28, 1:27 PM EDTRiver Flood WarningFFCNewton, Walton16 hr
Sep 28, 1:31 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach8 hr
Sep 28, 2:18 PM EDTRiver Flood WarningFFCJones, Monroe31 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.